| Catalog Number |
367819 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® serum plus blood collection tubes, a white speck was seen inside of an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 13-nov-2025.E.1.Initial reporter phone # (b)(6).E.1.Initial reporter e-mail: (b)(6).Investigation summary: bd received 118 samples and 3 photos for investigation.Out of these, 30 samples were randomly selected for visual inspection for additive abnormality, and 12 of these samples failed the inspection.The photos depicted several tubes with rundown additive defects.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: additive abnormality.No definitive root cause could be established for the reported defect.Bd has initiated further root cause investigation relating to the issue of additive abnormality through corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description